# SDR TWRA96131

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY EXIT LIGHT INOP ON WALL FORWARD OF CREW EXIT DOOR.  REPAIRED BROKEN WIRE AT BACK OF SIGN, OPS CHECK GOOD PER MM 33-51-00.  (M)
